# SDR AWXA200700802

- Difficulty date: July 6, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 22,095 hours, 8,511 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: RAI2800M0706
- Part serial: 5371
- Condition: Failed
- Location: E/E Bay
- Part time: 33,409 hours, 12,745 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PHX - EES - LOG NR 7848154 - CREW REPORTED SMOKE LAV AND CRG DET FAULT.  MX REMOVED AND REPLACED SDCU IAW AMM 26-17-34, OPERATIONAL CHECK WAS GOOD.
